# SDR 2WAA202508190182

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SL23343A3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY L/H SIDE HAS CORROSION ALL AROUND THE FLOOR BASE.  ACCOMPLISH FWD LAVATORY L/H SIDE STRUCTURAL REPAIR IAW E.O. WAA-250303
